# SDR SIMA200818201

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 745501
- Part serial: 0094
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3968 - CREW REPORTED AFTER TAKEOFF THEY RECEIVED LANDING GEAR AIR/GROUND FAIL AND FEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT MAIN LANDING GEAR WOW PROX SW NR 2.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  REMOVED AND REPLACED CARDAN JOINT ON RT MAIN LANDING GEAR.  FCF PASSED.  AIRCRAFT RETURNED AT SERVICE.  (A)
